Alert archive / Georgia / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 293, NWS Atlanta, GA

May 25, 2009Troup County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 25, 2009, 4:37 PM EDT for Troup County, Georgia. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2009, 4:37 PM EDT (20:37 UTC)
Expired
May 25, 2009, 5:15 PM EDT
In force
38 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

County Troup County, GA

The radar

The Atlanta radar (KFFC), 52 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 4:43 PM EDTTSTM WND DMGLa Grange, GASEVERAL TREES AND POWER LINES DOWN AROUND THE CITY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.6 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2009-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 225 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2009-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
225 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
529 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 252037
SVRFFC
GAC285-252115-
/O.NEW.KFFC.SV.W.0293.090525T2037Z-090525T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
437 PM EDT MON MAY 25 2009

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  TROUP COUNTY IN WEST CENTRAL GEORGIA

* UNTIL 515 PM EDT

* AT 436 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL.  THIS
  STORM WAS LOCATED NEAR LAGRANGE...MOVING NORTH AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  HOGANSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING IS 
OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS 
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR 
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3316 8512 3319 8511 3318 8506 3319 8504
      3322 8493 3322 8486 3296 8486 3296 8485
      3287 8485 3286 8486 3287 8518 3313 8524
TIME...MOT...LOC 2037Z 165DEG 17KT 3300 8503

$$



19
2 follow-up statements
000 
WWUS52 KFFC 252054
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
454 PM EDT MON MAY 25 2009

GAC285-252115-
/O.CON.KFFC.SV.W.0293.000000T0000Z-090525T2115Z/
TROUP GA-
454 PM EDT MON MAY 25 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR NORTHERN TROUP COUNTY...

AT 451 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL.
THIS STORM WAS LOCATED JUST NORTHWEST OF LAGRANGE...MOVING NORTH AT 
20 MPH.

THIS THUNDERSTORM WILL TRACK ACROSS THE NORTHERN HALF OF LAKE 
LANIER...GENERALLY NORTH OF WARES CROSSROADS.  BOATERS IN THIS AREA 
SHOULD SEEK SHELTER OFF THE LAKE UNTIL THE STORM HAS PASSED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. 
MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE 
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH 
TO BE STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3313 8523 3316 8512 3319 8511 3318 8506
      3319 8504 3322 8493 3322 8486 3300 8486
      3301 8520 3312 8524
TIME...MOT...LOC 2052Z 165DEG 17KT 3307 8505

$$



19
000 
WWUS52 KFFC 252057 CCA
SVSFFC

SEVERE WEATHER STATEMENT...CORRECTED LAKE LOCATION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
457 PM EDT MON MAY 25 2009

GAC285-252115-
/O.CON.KFFC.SV.W.0293.000000T0000Z-090525T2115Z/
TROUP GA-
457 PM EDT MON MAY 25 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR NORTHERN TROUP COUNTY...

AT 451 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL.
THIS STORM WAS LOCATED JUST NORTHWEST OF LAGRANGE...MOVING NORTH AT 
20 MPH.

THIS THUNDERSTORM WILL TRACK ACROSS THE NORTHERN HALF OF WEST POINT 
LAKE...GENERALLY NORTH OF WARES CROSSROADS.  BOATERS IN THIS 
AREA SHOULD SEEK SHELTER OFF THE LAKE UNTIL THE STORM HAS PASSED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. 
MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE 
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH 
TO BE STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3313 8523 3316 8512 3319 8511 3318 8506
      3319 8504 3322 8493 3322 8486 3300 8486
      3301 8520 3312 8524
TIME...MOT...LOC 2052Z 165DEG 17KT 3307 8505

$$



19

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 3:16 PM EDT, 1 hour 21 minutes earlier.

Area forecast discussion, May 25, 3:16 PM EDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
316 PM EDT MON MAY 25 2009

.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
THE LOW OVER NORTHERN ARKANSAS WILL CONTINUE TO LIFT NORTHWARD
BEFORE SHIFTING INTO THE GREAT LAKES ARE BY THE END OF THE FORECAST
PERIOD. A SURFACE FRONT WILL DEVELOP OVER THE MIDWEST BY WEDNESDAY
AND BEGIN TO SHIFT EASTWARD. OTHERWISE NO BIG CHANGES ACROSS THE
SOUTHEAST...THE FORECAST AREA REMAINS UNDER A TROPICAL INFLUENCE
THROUGH THE PERIOD...WITH SHORT TERM MODELS IN FAIR AGREEMENT.
MORNING CLOUDS AND ISOLATED SHOWERS WILL GIVE WAY TO SCATTERED
SHOWERS WITH ISOLATED AFTERNOON AND EVENING THUNDER. MODELS
SHOWING AFTERNOON CAPES IN THE 1000-2000 RANGE WITH LITTLE SHEAR
ACROSS THE AREA...SO WHILE WIDESPREAD SEVERE STORMS ARE NOT
EXPECTED AN ISOLATED STORM MAY PRODUCE ISOLATED HAIL OR WIND
GUSTS. MAV TEMPERATURES HAVE BEEN DOING WELL ALTHOUGH MAV/MET ARE
PRETTY CLOSE THIS PERIOD. WILL LEAN TOWARD THE MAV WITH A FEW
TWEAKS BASED UPON RECENT BIASES.

.LONG TERM /THURSDAY THROUGH MONDAY/...
EXTENDED MODELS SOMEWHAT IN AGREEMENT EARLY IN EXTENDED PERIODS...
DIVERGING AS TIME GOES ON.  THE UPPER LEVEL SHORTWAVE OVER THE
CENTRAL PLAINS WEDNESDAY PUSHES EAST THROUGH THE END OF THE WEEK AS
IT IS ABSORBED BY A DEEPER LOW OVER CANADA.  THIS SHORT WAVE PUSHES
THE SURFACE FRONT INTO THE FORECAST AREA THURSDAY NIGHT AND INTO
CENTRAL GEORGIA ON FRIDAY.  GFS HAS COME MORE IN LINE WITH ECMWF AND
THE CANADIAN MODELS...WITH THE ECMWF A GOOD COMPROMISE OF THE OTHER
TWO.  WITH THE PROXIMITY OF WEAK UPPER LEVEL DYNAMICS...AFTERNOON
HEATING WILL CONTINUE TO ENHANCE CONVECTIVE ACTIVITY ACROSS THE AREA
UNDER THE INFLUENCE OF TROPICAL MOISTURE THURSDAY AND FRIDAY.
MODELS CONVERGE ON THE WASHED OUT SURFACE BOUNDARY LINGERING OVER
SOUTH GEORGIA THROUGH THE WEEKEND.  HIGH PRESSURE BUILDS EASTWARD
JUST NORTH OF THE AREA WITH THE MODELS IN BETTER AGREEMENT PUSHING
IT OFF NEW ENGLAND COAST SUNDAY.  WITH DRIER AIR FILTERING INTO THE
AREA BY SATURDAY AFTERNOON...WILL CONTINUE TO SHOW DIMINISHING
MAINLY DIURNALLY DRIVEN CONVECTION THROUGH THE WEEKEND. GUIDANCE
ADVERTISING NEAR NORMAL TEMPERATURES THROUGH THE EXTENDED PERIODS.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          65  80  65  82  64 /  50  60  40  60  30
ATLANTA         65  79  66  81  67 /  50  60  40  50  30
BLAIRSVILLE     63  77  61  77  60 /  40  60  40  50  30
CARTERSVILLE    64  81  64  83  64 /  40  60  40  50  30
COLUMBUS        66  82  67  86  69 /  30  60  40  50  30
GAINESVILLE     64  79  64  80  64 /  40  60  40  50  30
MACON           67  84  67  87  68 /  40  60  40  50  30
ROME            64  82  66  85  66 /  40  60  40  50  30
PEACHTREE CITY  63  80  65  83  65 /  40  60  40  50  30
VIDALIA         66  83  67  86  68 /  30  60  30  60  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

12
Hazardous weather outlook, May 25, 11:27 AM EDT, 5 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1127 AM EDT MON MAY 25 2009

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-261530-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1127 AM EDT MON MAY 25 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED THUNDERSTORMS ARE EXPECTED.

.SYNOPSIS...
A LOW PRESSURE SYSTEM WILL CONTINUE TO MEANDER ACROSS THE
LOWER MISSISSIPPI VALLEY REGION TODAY.

.PRIMARY HAZARDS...
A LOW PRESSURE SYSTEM WILL CONTINUE TO MEANDER ACROSS THE
LOWER MISSISSIPPI VALLEY REGION TODAY.

.DISCUSSION...
A LOW PRESSURE SYSTEM MEANDERING ACROSS THE LOWER MISSISSIPPI
VALLEY...WILL CONTINUE TO HELP PULL MOISTURE FROM THE ATLANTIC
AND THE GULF ACROSS THE SOUTHEAST U.S. THROUGH TONIGHT. WEAK
DISTURBANCES IN THE UPPER LEVELS WILL INTERACT WITH THE DEEP
MOISTURE IN PLACE TO PRODUCE NUMEROUS SHOWERS AND SCATTERED
THUNDERSTORMS ACROSS THE AREA. WITH CAPES INCREASING INTO THE
400 TO 800 RANGE THIS AFTERNOON...A FEW OF THE THUNDERSTORMS
COULD BE STRONG...BUT ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
THERE IS A CHANCE FOR THUNDERSTORMS EACH DAY...MAINLY DURING THE
AFTERNOONS AND EVENINGS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, May 25, 1:56 PM EDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
156 PM EDT MON MAY 25 2009

GAZ104-251830-
156 PM EDT MON MAY 25 2009

...SIGNIFICANT WEATHER ALERT FOR EXCESSIVE LIGHTNING IN SUMTER COUNTY
UNTIL 230 PM EDT...

AT 154 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SUMTER...MOVING NORTH AT 20 MPH.
Special weather statement, May 25, 2:56 PM EDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
256 PM EDT MON MAY 25 2009

GAZ090>092-102>104-251930-
256 PM EDT MON MAY 25 2009

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN SUMTER...
WEBSTER...STEWART...SCHLEY...CHATTAHOOCHEE AND MARION COUNTIES UNTIL
330 PM EDT...

AT 254 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CHURCH HILL...MOVING NORTH AT 20 MPH.
Special weather statement, May 25, 3:52 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
352 PM EDT MON MAY 25 2009

GAZ089-090-102-252015-
352 PM EDT MON MAY 25 2009

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN STEWART...
CHATTAHOOCHEE AND MUSCOGEE COUNTIES UNTIL 415 PM EDT...

AT 351 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LOUVALE...MOVING NORTH AT 25 MPH.
Special weather statement, May 25, 4:16 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
416 PM EDT MON MAY 25 2009

GAZ102-103-252100-
416 PM EDT MON MAY 25 2009

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN WEBSTER AND
STEWART COUNTIES UNTIL 500 PM EDT...

AT 412 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF STRONG THUNDERSTORM EXTENDING FROM OMAHA TO PROVIDENCE
CANYON STATE PARK...TO CUTHBERT...TO DAWSON...MOVING NORTH AT 20 MPH.

LIGHTNING DETECTION SYSTEMS FREQUENT CLOUD-TO-GROUND LIGHTNING
STRIKES WITH THIS ACTIVITY. RESIDENTS IN THIS AREA SHOULD STAY
INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED
UNLESS IN AN EMERGENCY.

PEA-SIZED HAIL AND WIND GUSTS OF 35 TO 40 MPH WILL ALSO BE POSSIBLE
WITH THESE THUNDERSTORMS.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE
EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR
SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.

19
Special weather statement, May 25, 4:25 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
425 PM EDT MON MAY 25 2009

GAZ066-078-252115-
425 PM EDT MON MAY 25 2009

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING AND HEAVY RAIN
IN NORTHERN HARRIS AND TROUP COUNTIES UNTIL 515 PM EDT...

AT 422 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF STRONG THUNDERSTORMS FROM PINE MOUNTAIN TO WHITESVILLE-PINE
LAKE...MOVING NORTH INTO SOUTHERN TROUP COUNTY AT 20 MPH.

HEAVY RAIN...ON THE ORDER OF 1.0 TO 1.5 INCHES DURING THE NEXT
HOUR...CAN BE EXPECTED WITH THIS ACTIVITY.  BECAUSE OF SATURATED
GROUND...LOCALIZED FLOODING MAY OCCUR IN LOW LYING AND FLOOD PRONE
AREAS.

IN ADDITION...LIGHTNING DETECTION SYSTEMS INDICATE FREQUENT
CLOUD-TO-GROUND LIGHTNING STRIKES WITH THIS ACTIVITY. RESIDENTS IN
THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES
SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE
EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR
SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.

19

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 6:07 PM EDTSevere Thunderstorm WarningFFCWashington38 min
May 25, 7:34 PM EDTSevere Thunderstorm WarningFFCBarrow, Jackson23 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.